# SDR 2006UALA00682

- Difficulty date: April 13, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 46,856 hours, 31,928 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFENERS AT RBL 6.15 CRACKED ON THE WING REAR SPAR CENTER SECTION APPROX 17 INCHES UP FROM LOWER END OF LT & RT STIFFENER.  STIFFENERS AT LBL & RBL REPLACED PER SB 737-57A1269.  THIS IS TERMINATING ACTION FOR AD 2005-20-01.
